Drug-Induced Liver Injury in Young Female with Primary Tuberculous Lymphadenitis Mimicking Lymphatic Malignancy: A Case Study

Rakasiwi, Muhammad Ilham Dhiya, Hanin, Riyatno, Imron, Siregar, Sihsusetyaningtyas T.
ISSN / E-ISSN
2224-9710 / 2309-9844
DOI
—
Volume · Issue · Pages
30 · 3 · —
Publisher
Pakistan Journal of Chest Medicine
Article URL
https://www.pjcm.net/index.php/pjcm/article/view/885 ↗
Article details
Unverified
Publication date (each date has its type and source)
02 Sep 2024
Publisher publication date · source: Journal websites (OAI-PMH feeds of Open Journal Systems)
Dates on record for this article
TypeDateSource
Publisher publication date02 Sep 2024 Journal websites (OAI-PMH feeds of Open Journal Systems)

Keywords (as given): Anti-Tuberculosis Drug; Drug Induced Liver Injury; Lymphadenitis; Risk Factor; Tuberculosis

HEC Status at Publication Not the journal's current status

HEC Status at PublicationNot conclusive
Best available information, not a definitive status: Some rows of the HEC list for this period are not yet matched to a journal, so absence cannot be proved. Pending verification.
Journal
Pakistan journal of chest medicine (Online)
Publication date used
02 Sep 2024 (Publisher publication date)
Applicable HEC period
2023–24 (version 1) · 01 Jul 2023 – 30 Sep 2024
Category
—
Recognition status
Pending Verification (PERIOD_HAS_UNMATCHED_ROWS)
Source
—
Verification status
Unverified
This is an automatically generated summary based on the information available on the publication date. Terms & conditions apply.